# SDR 2004FA0000560

- Difficulty date: April 15, 2004
- Submitted: July 13, 2004
- Operation: General aviation
- Aircraft: N303PW
- Make and model: Cessna 208B
- Aircraft serial: 208B0985
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Condition: Inoperative
- Location: Cargo Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO DOOR OPENED IN FLIGHT.  INSPECTED DOOR AND ADT LATCH.
